Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNew results on multivariate polynomial matrix factorizations
Author(s) Jinwang Liu, Mingsheng Wang
TypeArticle in Journal
AbstractMultivariate (n-D) polynomial matrix factorizations are basic research problems in multidimensional systems and signal processing. In this paper several extensions of the existing results on multivariate matrix factorizations are proved. Moreover, by means of the general theory of multivariate matrix factorizations recently developed, a new proof is given to the bivariate polynomial matrix factorizations. This new approach produces also a recursive algorithm for the actual computation of the general bivariate matrix factorizations, which relies on the algorithm of the Gröbner bases for modules and does not involve calculations over the function fields.
KeywordsPolynomial ring, Multivariate polynomial matrices, Lin–Bose problem, Bivariate matrix factorizations
ISSN0024-3795
URL http://www.sciencedirect.com/science/article/pii/S0024379512006222
LanguageEnglish
JournalLinear Algebra and its Applications
Volume438
Number1
Pages87 - 95
Year2013
Edition0
Translation No
Refereed No
Webmaster